MAUDE Adverse Event Report: MEDSOURCE LABS LLC MCKESSON BRANDS; MCKESSON SLIDE STYLE SAFETY IV CATHETER 22G X 1"

MEDSOURCE LABS LLC MCKESSON BRANDS; MCKESSON SLIDE STYLE SAFETY IV CATHETER 22G X 1"
Model Number 200-IVS221
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch manufacturing records: the batch manufacturing records (bmr) for the reported batch were reviewed.No non-conformities related to the complaint were observed in the reports.Supplier verification: reports were verified for any supplier changes or raw material changes.No changes were incorporated in the process or materials.Control samples: no non-conformities related to the reported complaint were observed during the visual inspection and functional testing of the control samples of the sliding safety iv catheter.The following tests were performed on the control samples to investigate the reported complaint: visual inspection: no visual defects observed in the product.Pull test of the catheter: observed within the specification.Leakage test: no leakage observed in the product.Possible root causes per production team: user error: the device may not have been used as intended by the manufacturer.The catheter may have been damaged or deformed due to multiple insertion attempts by the end user.The catheter might have been pulled or twisted excessively during or after insertion.Conclusion: based on the root cause analysis and the results obtained from the tests carried out on the control samples of the reported batch, it is concluded that the product does not contain a manufacturing defect.The most likely cause is user-related, such as improper handling or excessive mechanical stress during use.The product meets the specified requirements while tested.
 
Event or Problem Description
Plastic clear tip of the catheter broke off inside the patient.After the incident, the nurse had to apply pressure to milk the catheter out of the patient's vein.She then proceeded to start another iv.The catheter tip broke off the ridged catheter hub.No medical treatment was necessary.

Brand Name
MCKESSON BRANDS
Common Device Name
MCKESSON SLIDE STYLE SAFETY IV CATHETER 22G X 1"
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby ct
suite 100
chanhassen MN 55317
MDR Report Key24809233
Report Number3003674698-2026-01229
Device Sequence Number10667351
Product Code FOZ
UDI-Device Identifier10612479267548
UDI-Public10612479267548
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150611
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number200-IVS221
Device Catalogue Number200-IVS221
Device Lot Number50841/0586
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown